# SDR F3LA200200399

- Difficulty date: December 31, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 1,071 hours, 471 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  FLIGHT CREW REPORTED AIRSPEED INDICATIONS UNRELIABLE AT 90 KTS.  PERFORMED TSM 22-66-00-810-872, LOSS OF SPEED LIMITS INDICATION ON BOTH PFD'S.  NO FAULTS ON PFR.  RAN CFD'S CHECK OF NR 1, 2 AND 3 ADR'S.  NO FAULTS NOTED.  INSPECTED FOR HOT BRAKES PER TASK 05-51-16-200-001.  ALLOWED BRAKES TIME TO COOL.
